Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 2


On Order Ideal Convergence in a Metric Additive System

PP: 159-164
Bablu Biswas, D. K. Ganguly,
In this paper we study the concept of Ideal convergence in a linearly ordered additive system associated with the order convergence endowed with a particular metric and we introduce the idea of order ideal convergence.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved